A 59-year-old male asked:
I am experiencing dizziness/lightheadedness directly from lisinopril. what could be possible causes of this besides side effects?
2 doctor answers • 3 doctors weighed in
Dr. Donald Alvesanswered
Emergency Medicine 26 years experience
Check BP: A low BP might do it, check to see your reading. Discuss your symptoms with your prescriber.
5k viewsAnswered >2 years ago
Dr. Jack Rubinanswered
Nephrology and Dialysis 50 years experience
Dizziness and drugs: You should speak to the physician (p) who ordered the Lisinopril about your problem. At the very least, your blood pressure should be checked to make sure it is not too low. If it isn't, you may need some blood work to check your electrolytes and blood count. If you are anemic, that could be the cause of your dizziness. See your p and get a check up to find the answer to your question.
5k viewsReviewed >2 years ago
Last updated Jun 27, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.